Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular homology as a derived functor


Author: G. S. Rinehart
Journal: Trans. Amer. Math. Soc. 174 (1972), 243-256
MSC: Primary 18E25; Secondary 55B10
MathSciNet review: 0314937
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general theory of relative derived tunctors is applied to the category of topological spaces to obtain singular homology and cohomology, verify the Eilenberg-Streenrod axioms, and show that singular and simplicial theory agree.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18E25, 55B10

Retrieve articles in all journals with MSC: 18E25, 55B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0314937-2
Keywords: Singular homology as a derived functor, Eilenberg-Steenrod axioms, comparison of singular and simplicial homology
Article copyright: © Copyright 1972 American Mathematical Society